Heat content asymptotics for Riemannian manifolds with Zaremba boundary conditions
2007 (English)In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 26, no 3, 225-254 p.Article in journal (Refereed) Published
The existence of a full asymptotic expansion for the heat content asymptotics of an operator of Laplace type with classical Zaremba boundary conditions on a smooth manifold is established. The first three coefficients in this asymptotic expansion are determined in terms of geometric invariants, partial information is obtained about the fourth coefficient.
Place, publisher, year, edition, pages
2007. Vol. 26, no 3, 225-254 p.
IdentifiersURN: urn:nbn:se:liu:diva-41010DOI: 10.1007/s11118-005-9001-1Local ID: 54923OAI: oai:DiVA.org:liu-41010DiVA: diva2:261860